Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What does a high SGPT level mean and will it affect my health negatively ?

high sgpt do i worry for my medical?
Asked On : Wed, 13 Apr 2011
Answers:  2 Views:  2601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.
Causes of increased liver enzyme levels include certain medications, alcohol, obesity, cirrhosis, Gall stone, pancreatitis, etc.

Best wishes
Answered: Sat, 25 Aug 2012
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Mikki, Welcome to HealthcareMagic Forum.
You haven't mentioned what is the exact result value of your SGPT. The normal range of values for SGPT is 7 to 56 units per liter of serum. It can be found to be elevated mildly and temporarily and it doesn't signal a chronic or serious liver disease. It can also happen if there is a serious muscle damage. Not to worry. If you are concerned you can discuss it with your Hepatologist.
Wish you Good Health.
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor